# SDR ZZDA020920181

- Difficulty date: September 20, 2002
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PAC FLOW DISAGREE ALERT CAME ON IN FLT (HISTORY).  FOUND RIGHT BULKHEAD CHECK VALVE FLAPPER DAMAGED AND STUCK CLOSED.  REPLACED FLAPPER AND END ASSY IAW MM 21-20-01, OPS CHECK GOOD.
